# SDR SWIA202056923

- Difficulty date: December 29, 2020
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 27,094 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 2-2 HAS PITTING CORROSION   (C-CHECK) RO 3/11/2021    LH SLAT TRACK 2-2 CORROSION WAS BLENDED WITH THE NEXT DIMENSIONS: BLEND #1 1.60" L, 0.50" W, 0.002" D; BLEND #2 1.60" L, 0.80" W, 0.003" D. MIN FLANGE THICKNESS 0.250" AND MIN. TRACK HEIGHT 1.698", NDT LPI TEST PERFORMED AND NO DEFECTS FOUND AT THIS TIME. AEROSHELL #33 WAS APPLIED ON REWORKED AREAS. IAW REO 670-57-42-987 REV.-- DATE:2021-01-10. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
